MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A pusher wire and main coil were returned for this complaint.The coil and pusher wire arms were not interlocked.The pusher wire was inspected and was found kinked.The coil was returned kinked and stretched.The proximal end has a smooth surface.The middle distal solder showed a protuberance.The od of the middle distal solder is out of specification.The interlocking arm was inspected and no anomalies were noted.The zap tip has a smooth surface.The interlocking arm was detached.Dimensional inspection of pusher wire and main coil shows that both have passed the specifications.
 
Event or Problem Description
Reportable based on the device analysis completed on 25nov2019.The target lesion was located in the gastroduodenal artery.A 4mm x 12cm idc was selected for use.Upon withdrawal, it was noted that the coil unraveled.To remove the unraveled coil the physician hooked the coil with a pusher and the coil was fully removed.The procedure was completed with another of the same device.However, device analysis revealed that interlocking arm was detached.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9437763
Report Number2134265-2019-15278
Device Sequence Number3623106
Product Code KRD
UDI-Device Identifier08714729158752
UDI-Public08714729158752
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0023665632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1